Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Semiconstant measures
on hyperbolic logics

Author: Marjan Matvejchuk
Journal: Proc. Amer. Math. Soc. 125 (1997), 245-250
MSC (1991): Primary 81P10, 46L50, 46B09, 46C20, 03G12; Secondary 28A60
MathSciNet review: 1350955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the set of all semiconstant measures on the hyperbolic logics of projections in indefinite metric spaces and describe the set of all probability measures on these logics.

References [Enhancements On Off] (What's this?)

  • 1. George W. Mackey, The mathematical foundations of quantum mechanics: A lecture-note volume, W., A. Benjamin, Inc., New York-Amsterdam, 1963. MR 0155567
  • 2. Andrew M. Gleason, Measures on the closed subspaces of a Hilbert space, J. Math. Mech. 6 (1957), 885–893. MR 0096113
  • 3. K. Yu. Dadashyan and S. S. Khoruzhiĭ, Field algebras in quantum theory with indefinite metric, Teoret. Mat. Fiz. 54 (1983), no. 1, 57–77 (Russian, with English summary). MR 704009
  • 4. M. S. Matveĭchuk, Measures on the quantum logic of subspaces of a 𝐽-space, Sibirsk. Mat. Zh. 32 (1991), no. 2, 104–112, 212 (Russian); English transl., Siberian Math. J. 32 (1991), no. 2, 265–272. MR 1138445,
  • 5. T. Ya. Azizov and I. S. Iokhvidov, Linear operators in spaces with an indefinite metric, Pure and Applied Mathematics (New York), John Wiley & Sons, Ltd., Chichester, 1989. Translated from the Russian by E. R. Dawson; A Wiley-Interscience Publication. MR 1033489
  • 6. M. S. Matveĭchuk, Description of indefinite measures on 𝑊*𝐽-factors, Dokl. Akad. Nauk SSSR 319 (1991), no. 3, 558–561 (Russian); English transl., Soviet Math. Dokl. 44 (1992), no. 1, 161–165. MR 1148972

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 81P10, 46L50, 46B09, 46C20, 03G12, 28A60

Retrieve articles in all journals with MSC (1991): 81P10, 46L50, 46B09, 46C20, 03G12, 28A60

Additional Information

Marjan Matvejchuk
Affiliation: Department of Mechanics and Mathematics, Kazan State University, 18 Lenin St., 420008, Kazan, Russia

Keywords: Quantum logics, measure, indefinite metric space, $W^\ast$-algebra
Received by editor(s): February 14, 1994
Received by editor(s) in revised form: July 13, 1995
Additional Notes: Supported by The Russian Foundation for Fundamental Research, grant no. 93-011-16099.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society